Ein Satz von Landau und Ikehara.

S. Bochner

Mathematische Zeitschrift (1933)

  • Volume: 37, page 1-9
  • ISSN: 0025-5874; 1432-1823

How to cite


Bochner, S.. "Ein Satz von Landau und Ikehara.." Mathematische Zeitschrift 37 (1933): 1-9. <http://eudml.org/doc/168424>.

author = {Bochner, S.},
journal = {Mathematische Zeitschrift},
keywords = {analysis},
language = {ger},
pages = {1-9},
title = {Ein Satz von Landau und Ikehara.},
url = {http://eudml.org/doc/168424},
volume = {37},
year = {1933},

AU - Bochner, S.
TI - Ein Satz von Landau und Ikehara.
JO - Mathematische Zeitschrift
PY - 1933
VL - 37
SP - 1
EP - 9
LA - ger
KW - analysis
UR - http://eudml.org/doc/168424
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.